# SDR ASAA0842648

- Difficulty date: January 6, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652072519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT ZEE WEB BETWEEN BS 440 AND BS 420 STR 26 RT SIDE HAS DENT WITH CRACK.  FWD CARGO PIT ZEE WEB REPLACED WITH MADE REPAIR PART IAW B737 400 SRM DWG 65 20725.
